# SDR DL72S972172

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163362
- Condition: Cracked
- Location: Nr 4 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE IB AFT CLOSEOUT RIB WAS FOUND CRACKED.  THE RIB WAS REPAIRED PER 727 MM 57-52-0 BY STOP DRILLING THE CRACK AND INSTALLING A DOUBLER.
